# SDR EIA2006187

- Difficulty date: July 20, 2006
- Submitted: September 13, 2006
- Operation: Air carrier
- Aircraft: N470EV
- Make and model: Boeing 747273C
- Aircraft serial: 20653
- Aircraft time: 92,498 hours, 20,720 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: WS13201310
- Part serial: NA
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LOWER SKIN, PREVIOUS REPAIR, FWD CHORD, WS 1320 - 1310 HAS EXFOLIATION CORROSION, TWO LOCATIONS.  REPAIRED PER ECRA 470-57-285-2 AND B747 SRM 57-30-03.
